Free convolution with a semicircular distribution and eigenvalues of spiked deformations of Wigner matrices

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (64), pp.1750-1792
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00707371
Contributeur : Serena Benassù <>
Soumis le : mardi 12 juin 2012 - 15:21:07
Dernière modification le : jeudi 27 avril 2017 - 09:47:03

Identifiants

  • HAL Id : hal-00707371, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

C. Donati-Martin, M. Capitaine, D. Féral, M. Février. Free convolution with a semicircular distribution and eigenvalues of spiked deformations of Wigner matrices. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (64), pp.1750-1792. <hal-00707371>

Partager

Métriques

Consultations de la notice

37